# SDR CA990330061

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 269002119
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, RIGHT MLG DOOR AND INTRANSIT LIGHT ILLUMINATED.  INVESTIGATION REVEALED THAT THE DOOR ACTUATOR P/N 2-690021-19 WAS U/S.
